Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Products of Cycles
and the Todd Class of a Toric Variety


Author: James E. Pommersheim
Journal: J. Amer. Math. Soc. 9 (1996), 813-826
MSC (1991): Primary 14M25; Secondary 11F20, 14C40, 52B20
DOI: https://doi.org/10.1090/S0894-0347-96-00209-3
MathSciNet review: 1358042
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [C-S] S. E. Cappell and J. L. Shaneson, Genera of algebraic varieties and counting lattice points, Bull. Amer. Math. Soc. 30 (1994), 62-69. MR 94f:14018
  • [Dan] V. I. Danilov, The geometry of toric varieties, Russian Math. Surveys 33:2 (1978), 97-154. MR 80g:14001
  • [Ful] W. Fulton, Intersection Theory, Springer-Verlag, 1984. MR 85k:14004
  • [Ful2] W. Fulton, Introduction to Toric Varieties, Princeton University Press, 1993. MR 84g:14028
  • [Hir] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag, 1966. MR 34:2573
  • [K-K] J. M. Kantor, A. V. Khovanskii, Une application du théorème de Riemann-Roch combinatoire au polynôme d'Ehrhart des polytopes entiers de $\mathbb R ^d$, Série I, C. R. Acad. Sci. Paris 317 (1993), 501-507. MR 94k:52018
  • [Mor] R. Morelli, Pick's theorem and the Todd class of a toric variety, Adv. Math. 100:2 (1993), 183-231. MR 94j:14048
  • [Mor2] R. Morelli, The Birational Geometry of Toric Varieties (to appear).
  • [Oda] T. Oda, Convex Bodies and Algebraic Geometry, Springer-Verlag, 1988. MR 88m:14038
  • [Pom] J. E. Pommersheim, Toric varieties, lattice points and Dedekind sums, Math. Ann. 295 (1993), 1-24. MR 94c:14043
  • [Ra] H. Rademacher, Generalization of the reciprocity formula for Dedekind sums, Duke Math. J. 21 (1954), 391-397. MR 16:14e
  • [Zag] D. Zagier, Higher dimensional Dedekind sums, Math. Ann. 202 (1973), 149-172. MR 50:9801

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14M25, 11F20, 14C40, 52B20

Retrieve articles in all journals with MSC (1991): 14M25, 11F20, 14C40, 52B20


Additional Information

James E. Pommersheim
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Email: jamie@math.berkeley.edu

DOI: https://doi.org/10.1090/S0894-0347-96-00209-3
Received by editor(s): July 25, 1994
Received by editor(s) in revised form: June 12, 1995
Additional Notes: Partially supported by NSF grant DMS-9400918.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society